Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having headache radiating to shoulder, fingers and eye pain. Can it be migraine?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
My wife moved from Haridwar to Bangalore in Feb 2013 and after coming to bangalore she is having headaches, sometimes in left , sometimes in Right and sometimes whole head. This pain starts radiating from head to shoulders then to fringes. Sometime she is feeling the pain in left leg also. Conslted few doctors they said its a migraine sympton. But after some time she started getting pain in eyes. When got eyes checked came to know she has power.
After wearing the spects also she is gettig headches I am not sure it is really migraine or its because of eye power or some other reasons.
Any help would be greatly appreciated.
Posted Sat, 22 Jun 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 49 minutes later
Thank you for posting your query.

The most likely diagnosis in your wife's case is migraine.

Since she has frequent episodes of headache, she needs preventive medications (to prevent repeated episodes of pain). Sibelium (flunarizine) is a good drug, but it leads to weight gain and sleepiness. So, the other alternatives include beta blockers (such as propranolol) and topiramate.
For relief of pain, she can be given rizatriptan tablets.
With these treatments, she should get better in 3-4 weeks. If not, it may be a good idea to do a brain scan.

Eye power is not the cause of her symptoms.

I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email: YYYY@YYYY
My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor